0
2013
Impact Factor

    On the Poisson structures for the Chaplygin ball and its generalizations

    2012, Vol. 8, No. 2, pp.  345-353

    Author(s): Tsiganov A. V.

    Construction of the Poisson structures for the nonholonomic Chaplygin and Borisov–Mamaev–Fedorov systems is discussed. The corresponding vector fields are conformally Hamiltonian and generalized conformally Hamiltonian vector fields with respect to the linear in momenta Poisson brackets. We suppose that this difference is closely related with the non-trivial deformation of canonical Poisson bivector, which appears in the Borisov–Mamamev–Fedorov case.
    Keywords: nonholonomic mechanics, Chaplygin sphere, Poisson brackets
    Citation: Tsiganov A. V., On the Poisson structures for the Chaplygin ball and its generalizations, Rus. J. Nonlin. Dyn., 2012, Vol. 8, No. 2, pp.  345-353
    DOI:10.20537/nd1202009


    Download File
    PDF, 357.7 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License